Volume 34,Issue 6,2014 Table of Contents

   
Other Issues:  
  

Contents

Implicative Ideals and Fuzzy Implicative Ideals of a Distributive Implication Groupoid
  Ravi Kumar BANDARU and K. P. SHUM
  Published November 15, 2014
  2014,34(6):631-639 [Abstract(2368)]  [View PDF 98.74 K (2558)]
  
An Improved Harnack Inequality for Dirichlet Eigenvalues of Abelian Homogeneous Graphs
  Shoudong MAN
  Published November 15, 2014
  2014,34(6):640-646 [Abstract(2124)]  [View PDF 100.16 K (2544)]
  
A Note on the Signless Laplacian and Distance Signless Laplacian Eigenvalues of Graphs
  Fenglei TIAN,Xiaoming LI and Jianling ROU
  Published November 15, 2014
  2014,34(6):647-654 [Abstract(3040)]  [View PDF 134.54 K (2881)]
  
Coquasitriangular Weak Hopf Group Algebras and Braided Monoidal Categories
  Shuangjian GUO
  Published November 15, 2014
  2014,34(6):655-668 [Abstract(2061)]  [View PDF 147.39 K (2098)]
  
Categorification of Spin Modules of Enveloping Algebra of Lie Algebra of Type $D_{4}$
  Huabo XU and Shilin YANG
  Published November 15, 2014
  2014,34(6):669-682 [Abstract(2460)]  [View PDF 154.01 K (2074)]
  
Growth of Meromorphic Solutions of Complex Linear Differential-Difference Equations with Coefficients Having the Same Order
  Shunzhou WU and Xiumin ZHENG
  Published November 15, 2014
  2014,34(6):683-695 [Abstract(2616)]  [View PDF 143.81 K (2334)]
  
Inclusion Relationships for $p$-Valent Analytic Functions Involving the Dziok-Srivastava Operator
  Huo TANG and Guantie DENG
  Published November 15, 2014
  2014,34(6):696-702 [Abstract(2315)]  [View PDF 107.71 K (1845)]
  
Bilinear Fourier Multiplier Operator on Morrey Spaces
  Yulan JIAO
  Published November 15, 2014
  2014,34(6):703-712 [Abstract(2527)]  [View PDF 137.27 K (1930)]
  
Unique Common Fixed Point Theorems for Lipschitz Type Mappings under $c$-Distance on Cone Metric Spaces
  Yongjie PIAO
  Published November 15, 2014
  2014,34(6):713-722 [Abstract(2041)]  [View PDF 116.29 K (1860)]
  
Rigidity Theorems of Complete Ricci Solitons under $L^p$
  Haiping FU and Dengyun YANG
  Published November 15, 2014
  2014,34(6):723-728 [Abstract(1949)]  [View PDF 99.82 K (2217)]
  
Solutions of Linear Differential Equations in the Unit Disc
  Mingxing LI and Lipeng XIAO
  Published November 15, 2014
  2014,34(6):729-735 [Abstract(2008)]  [View PDF 114.63 K (1880)]
  
Weighted Sensitivity Minimization with a Stable Controller
  Xiaoping XU and Yufeng LU
  Published November 15, 2014
  2014,34(6):736-742 [Abstract(2145)]  [View PDF 102.95 K (1646)]
  
Combination of Nonconvex Penalties and Ridge Regression for High-Dimensional Linear Models
  Xiuli WANG and Mingqiu WANG
  Published November 15, 2014
  2014,34(6):743-753 [Abstract(2646)]  [View PDF 137.86 K (2351)]